Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 6:11 PM CDT for 4 counties in Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 6:11 PM CDT (23:11 UTC)
- Expired
- Apr 26, 2012, 7:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:23 PM CDT | HAIL 1.5 | Lake Tanglewood, TX | |
| Apr 26, 6:24 PM CDT | HAIL 0.88 | Lake Tanglewood, TX | ALL HAIL FALLING NO RAIN. PEA TO MARBLE SIZE. |
| Apr 26, 7:01 PM CDT | HAIL 1.5 | 4 Ne Washburn, TX | PING PONG BALL SIZE HAIL |
| Apr 26, 7:19 PM CDT | HAIL 1 | 9 Sw Panhandle, TX | QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS54 KAMA 262311
SVRAMA
TXC011-065-375-381-270015-
/O.NEW.KAMA.SV.W.0061.120426T2311Z-120427T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS
EASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 715 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST
OF CANYON TO WAYSIDE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF CANYON TO 22 MILES SOUTHEAST OF CANYON...MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHBURN...
WAYSIDE...
PALO DURO CANYON...
CLAUDE...
LAKE TANGLEWOOD...
CANYON...
GOODNIGHT...
PANHANDLE...
AMARILLO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3476 10200 3528 10187 3546 10139 3511 10110
3474 10135
TIME...MOT...LOC 2311Z 219DEG 21KT 3494 10181 3480 10160
$$
JOHNSON5 follow-up statements
432
WWUS54 KAMA 262324
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
624 PM CDT THU APR 26 2012
TXC011-065-375-381-270015-
/O.CON.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
624 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND
SOUTHEASTERN POTTER COUNTIES...
AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE TANGLEWOOD TO
WAYSIDE...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF CANYON TO 21
MILES SOUTHWEST OF CLAUDE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMARILLO AND PANHANDLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
LAT...LON 3476 10161 3499 10194 3528 10187 3546 10139
3511 10110 3474 10135
TIME...MOT...LOC 2324Z 219DEG 21KT 3504 10176 3486 10154
$$
JOHNSON523
WWUS54 KAMA 262327
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
627 PM CDT THU APR 26 2012
TXC011-065-375-381-270015-
/O.CON.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
627 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND
SOUTHEASTERN POTTER COUNTIES...
AT 625 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LAKE TANGLEWOOD TO WAYSIDE...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF CANYON TO 19 MILES SOUTHWEST OF
CLAUDE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMARILLO AND PANHANDLE.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3476 10161 3499 10194 3528 10187 3546 10139
3511 10110 3474 10135
TIME...MOT...LOC 2327Z 219DEG 21KT 3505 10175 3487 10153
$$
JOHNSON856
WWUS54 KAMA 262342
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT THU APR 26 2012
TXC011-065-375-381-270015-
/O.CON.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
642 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND
SOUTHEASTERN POTTER COUNTIES...
AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WASHBURN TO 12 MILES SOUTHWEST OF CLAUDE...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF AMARILLO TO 12 MILES SOUTHWEST OF
CLAUDE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANHANDLE. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN
OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3474 10135 3512 10191 3528 10187 3546 10139
3511 10110
TIME...MOT...LOC 2341Z 219DEG 21KT 3514 10167 3495 10145
$$
JOHNSON202
WWUS54 KAMA 262357
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
657 PM CDT THU APR 26 2012
TXC375-381-270007-
/O.CAN.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
POTTER TX-RANDALL TX-
657 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL AND
SOUTHEASTERN POTTER COUNTIES IS CANCELLED...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED
OUT OF THE COUNTIES. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.
LAT...LON 3489 10125 3493 10163 3538 10161 3546 10139
3511 10110
TIME...MOT...LOC 2357Z 219DEG 21KT 3524 10157 3505 10135
$$
TXC011-065-270015-
/O.CON.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
CARSON TX-ARMSTRONG TX-
657 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN ARMSTRONG AND SOUTHWESTERN CARSON COUNTIES...
AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WASHBURN TO CLAUDE...
OR ALONG A LINE EXTENDING FROM 13 MILES EAST OF AMARILLO TO CLAUDE...
MOVING NORTHEAST AT 25 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3489 10125 3493 10163 3538 10161 3546 10139
3511 10110
TIME...MOT...LOC 2357Z 219DEG 21KT 3524 10157 3505 10135
$$
JOHNSON283
WWUS54 KAMA 270002
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
702 PM CDT THU APR 26 2012
TXC011-065-270015-
/O.CON.KAMA.SV.W.0061.000000T0000Z-120427T0015Z/
CARSON TX-ARMSTRONG TX-
702 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN ARMSTRONG AND SOUTHWESTERN CARSON COUNTIES...
AT 658 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM WASHBURN TO CLAUDE...OR ALONG A LINE EXTENDING
FROM 13 MILES SOUTHWEST OF PANHANDLE TO CLAUDE...MOVING NORTHEAST AT
25 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3489 10125 3493 10163 3538 10161 3546 10139
3511 10110
TIME...MOT...LOC 0002Z 219DEG 21KT 3526 10155 3507 10133
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 26, 2:43 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 243 PM CDT THU APR 26 2012 .DISCUSSION... OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS... HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD FRONT SWEEPS ACROSS THE REGION. WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED FROM OUR AREA TO BRING US RAIN. THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT. && .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 56 83 44 71 47 / 20 5 0 10 30 BEAVER OK 60 80 46 70 45 / 50 10 10 10 30 BOISE CITY OK 51 78 42 69 42 / 70 5 10 5 30 BORGER TX 60 86 51 73 48 / 30 5 5 10 30 BOYS RANCH TX 54 84 47 74 47 / 30 5 5 10 30 CANYON TX 56 85 44 72 48 / 20 5 0 10 30 CLARENDON TX 60 87 50 71 51 / 20 5 0 10 30 DALHART TX 49 79 45 72 44 / 40 5 5 10 30 GUYMON OK 57 80 46 72 44 / 50 10 10 10 30 HEREFORD TX 55 83 45 72 50 / 20 5 0 10 30 LIPSCOMB TX 61 82 48 71 47 / 50 10 5 10 30 PAMPA TX 55 81 46 70 50 / 20 5 0 10 30 SHAMROCK TX 61 88 50 73 52 / 20 5 0 10 30 WELLINGTON TX 62 91 53 74 56 / 20 5 0 10 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/15
Hazardous weather outlook, Apr 26, 3:47 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 347 PM CDT THU APR 26 2012 OKZ001>003-TXZ001>020-270900- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 347 PM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN AND CENTRAL PANHANDLES. THUNDERSTORMS ARE POSSIBLE ACROSS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. HOWEVER AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE THE GREATEST ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE. CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT MAINLY ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST TEXAS PANHANDLES.
In the hours before
Local storm report, Apr 26, 5:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 4 N CANYON 35.04N 101.92W
04/26/2012 E60 MPH RANDALL TX AMATEUR RADIO
&&
EVENT NUMBER AMA1200269
SMBLocal storm report, Apr 26, 5:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 7 SW AMARILLO 35.13N 101.91W
04/26/2012 E60 MPH RANDALL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200270
SMBLocal storm report, Apr 26, 5:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
532 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 3 NNW CANYON 35.02N 101.94W
04/26/2012 M69 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200271
LGLocal storm report, Apr 26, 5:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 SW AMARILLO 35.15N 101.89W
04/26/2012 E0.88 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1200272
SMBLocal storm report, Apr 26, 5:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
552 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 7 ENE AMARILLO 35.23N 101.71W
04/26/2012 E0.88 INCH POTTER TX NWS OFFICE
&&
EVENT NUMBER AMA1200273
KJSLocal storm report, Apr 26, 5:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 N CANYON 35.04N 101.92W
04/26/2012 RANDALL TX PUBLIC
FENCE BLOWN OVER. EMPTY SEMI TRUCK TRAILER BLOWN OVER.
&&
EVENT NUMBER AMA1200275
BUFFALOThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:16 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 34 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 67 min |
| Apr 26, 4:41 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 2 hr |
| Apr 26, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| Apr 26, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 66 min |
| Apr 26, 6:10 PM CDT | Areal Flood Warning | AMA | Moore, Potter | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.